Works matching DE "LOW-dimensional topology"
Results: 299
Gravity and the Noncommutative Residue for Manifolds with Boundary.
- Published in:
- Letters in Mathematical Physics, 2007, v. 80, n. 1, p. 37, doi. 10.1007/s11005-007-0147-1
- By:
- Publication type:
- Article
Achirality of knots.
- Published in:
- Acta Mathematica Hungarica, 2003, v. 101, n. 3, p. 217, doi. 10.1023/B:AMHU.0000003906.02568.90
- By:
- Publication type:
- Article
Algorithms in low-dimensional topology: holonomic parametrization of knots.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 195, n. 2, p. 139, doi. 10.1007/s10958-013-1570-8
- By:
- Publication type:
- Article
Parity in knot theory and graph-links.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 193, n. 6, p. 809, doi. 10.1007/s10958-013-1499-y
- By:
- Publication type:
- Article
Classical Knot Theory.
- Published in:
- Symmetry (20738994), 2012, v. 4, n. 1, p. 225, doi. 10.3390/sym4010225
- By:
- Publication type:
- Article
Noncommutative balls and mirror quantum spheres.
- Published in:
- Journal of the London Mathematical Society, 2008, v. 77, n. 3, p. 607, doi. 10.1112/jlms/jdn003
- By:
- Publication type:
- Article
SYMPLECTIC FOUR-MANIFOLDS AND CONFORMAL BLOCKS.
- Published in:
- Journal of the London Mathematical Society, 2005, v. 71, n. 2, p. 503, doi. 10.1112/S0024610705006307
- By:
- Publication type:
- Article
RECURSIVE PROTEIN MODELING:: A DIVIDE AND CONQUER STRATEGY FOR PROTEIN STRUCTURE PREDICTION AND ITS CASE STUDY IN CASP9.
- Published in:
- Journal of Bioinformatics & Computational Biology, 2012, v. 10, n. 3, p. 1242003-1, doi. 10.1142/S0219720012420036
- By:
- Publication type:
- Article
Disentangling Topological Puzzles by Using Knot Theory.
- Published in:
- Mathematics Magazine, 2006, v. 79, n. 5, p. 368, doi. 10.1080/0025570X.2006.11953435
- By:
- Publication type:
- Article
LAPLACIANS ON A FAMILY OF QUADRATIC JULIA SETS II.
- Published in:
- Communications on Pure & Applied Analysis, 2013, v. 12, n. 1, p. 1, doi. 10.3934/cpaa.2013.12.1
- By:
- Publication type:
- Article
TAIT'S CONJECTURES AND ODD CROSSING NUMBER AMPHICHEIRAL KNOTS.
- Published in:
- Bulletin (New Series) of the American Mathematical Society, 2008, v. 45, n. 2, p. 285, doi. 10.1090/S0273-0979-08-01196-8
- By:
- Publication type:
- Article
REACHABILITY PROBLEMS IN LOW-DIMENSIONAL ITERATIVE MAPS.
- Published in:
- International Journal of Foundations of Computer Science, 2008, v. 19, n. 4, p. 935, doi. 10.1142/S0129054108006054
- By:
- Publication type:
- Article
Four-manifolds which admit Z[subp×Z[subp] actions.
- Published in:
- Forum Mathematicum, 2002, v. 14, n. 4, p. 495, doi. 10.1515/form.2002.023
- By:
- Publication type:
- Article
Cut Elimination for S4C: A Case Study.
- Published in:
- Studia Logica, 2006, v. 82, n. 1, p. 121, doi. 10.1007/s11225-006-6608-1
- By:
- Publication type:
- Article
FREE AUGMENTED LD-SYSTEMS.
- Published in:
- Journal of Algebra & Its Applications, 2007, v. 6, n. 1, p. 173, doi. 10.1142/S0219498807002144
- By:
- Publication type:
- Article
Rknots: topological analysis of knotted biopolymers with R.
- Published in:
- Bioinformatics, 2012, v. 28, n. 10, p. 1400, doi. 10.1093/bioinformatics/bts160
- By:
- Publication type:
- Article
On a Class of Factorizable Inverse Monoids Associated with Braid Groups.
- Published in:
- Communications in Algebra, 2008, v. 36, n. 8, p. 3155, doi. 10.1080/00927870802104436
- By:
- Publication type:
- Article
YANG-BAXTER OPERATORS ARISING FROM ALGEBRA STRUCTURES AND THE ALEXANDER POLYNOMIAL OF KNOTS.
- Published in:
- Communications in Algebra, 2005, v. 33, n. 7, p. 2375, doi. 10.1081/AGB-200063495
- By:
- Publication type:
- Article
All Tied in Knots.
- Published in:
- Biolinguistics, 2012, v. 6, n. 1, p. 70, doi. 10.5964/bioling.8885
- By:
- Publication type:
- Article
TOPOLOGICAL MASS IN SEVEN DIMENSIONS AND DUALITIES IN FOUR DIMENSIONS.
- Published in:
- Modern Physics Letters A, 2005, v. 20, n. 21, p. 1619, doi. 10.1142/S0217732305016749
- By:
- Publication type:
- Article
QFT, Strings and Low-Dimensional Topology.
- Published in:
- Modern Physics Letters A, 2002, v. 17, n. 35, p. 2289, doi. 10.1142/S0217732302008964
- By:
- Publication type:
- Article
Malcev Extensions.
- Published in:
- Southeast Asian Bulletin of Mathematics, 2010, v. 34, n. 3, p. 417
- By:
- Publication type:
- Article
Experimental Results and Neural Prediction of Sequencing Batch Reactor Performance under Different Operational Conditions.
- Published in:
- Journal of Environmental Informatics, 2008, v. 11, n. 2, p. 51, doi. 10.3808/jei.200800111
- By:
- Publication type:
- Article
Quantum knots and mosaics.
- Published in:
- Quantum Information Processing, 2008, v. 7, n. 2/3, p. 85, doi. 10.1007/s11128-008-0076-7
- By:
- Publication type:
- Article
Relative Tutte Polynomials for Coloured Graphs and Virtual Knot Theory.
- Published in:
- Combinatorics, Probability & Computing, 2010, v. 19, n. 3, p. 343, doi. 10.1017/S0963548309990484
- By:
- Publication type:
- Article
Parities on 2-knots and 2-links.
- Published in:
- Journal of Knot Theory & Its Ramifications, 2016, v. 25, n. 14, p. -1, doi. 10.1142/S0218216516500796
- By:
- Publication type:
- Article
On a relation between conway polynomials of - and -Turk's head links.
- Published in:
- Journal of Knot Theory & Its Ramifications, 2016, v. 25, n. 14, p. -1, doi. 10.1142/S0218216516500826
- By:
- Publication type:
- Article
REDUCED RELATIVE TUTTE, KAUFFMAN BRACKET AND JONES POLYNOMIALS OF VIRTUAL LINK FAMILIES.
- Published in:
- Journal of Knot Theory & Its Ramifications, 2013, v. 22, n. 4, p. -1, doi. 10.1142/S0218216513400038
- By:
- Publication type:
- Article
VASSILIEV INVARIANTS FROM PARITY MAPPINGS.
- Published in:
- Journal of Knot Theory & Its Ramifications, 2013, v. 22, n. 4, p. -1, doi. 10.1142/S0218216513400087
- By:
- Publication type:
- Article
AN AFFINE INDEX POLYNOMIAL INVARIANT OF VIRTUAL KNOTS.
- Published in:
- Journal of Knot Theory & Its Ramifications, 2013, v. 22, n. 4, p. -1, doi. 10.1142/S0218216513400075
- By:
- Publication type:
- Article
INDEX POLYNOMIAL INVARIANTS OF TWISTED LINKS.
- Published in:
- Journal of Knot Theory & Its Ramifications, 2013, v. 22, n. 4, p. -1, doi. 10.1142/S0218216513400051
- By:
- Publication type:
- Article
NOTES ON THE COMPLEXITY OF 3-VALENT GRAPHS IN 3-MANIFOLDS.
- Published in:
- Journal of Knot Theory & Its Ramifications, 2012, v. 21, n. 9, p. 1250085-1, doi. 10.1142/S021821651250085X
- By:
- Publication type:
- Article
BAND SURGERY ON KNOTS AND LINKS, II.
- Published in:
- Journal of Knot Theory & Its Ramifications, 2012, v. 21, n. 9, p. 1250086-1, doi. 10.1142/S0218216512500861
- By:
- Publication type:
- Article
FINITE MODULES OVER ℤ[t, t<sup>-1</sup>].
- Published in:
- Journal of Knot Theory & Its Ramifications, 2012, v. 21, n. 8, p. 1250079-1, doi. 10.1142/S0218216512500794
- By:
- Publication type:
- Article
ADDITIVITY OF CIRCULAR WIDTH.
- Published in:
- Journal of Knot Theory & Its Ramifications, 2012, v. 21, n. 8, p. 1250080-1, doi. 10.1142/S0218216512500800
- By:
- Publication type:
- Article
LIFTING FILLING DEHN SPHERES.
- Published in:
- Journal of Knot Theory & Its Ramifications, 2012, v. 21, n. 8, p. 1250082-1, doi. 10.1142/S0218216512500824
- By:
- Publication type:
- Article
KNOT HOMOLOGY OF (3, m) TORUS KNOTS.
- Published in:
- Journal of Knot Theory & Its Ramifications, 2012, v. 21, n. 8, p. 1250072-1, doi. 10.1142/S0218216512500721
- By:
- Publication type:
- Article
LIFTED HEEGAARD SURFACES AND VIRTUALLY HAKEN MANIFOLDS.
- Published in:
- Journal of Knot Theory & Its Ramifications, 2012, v. 21, n. 8, p. 1250073-1, doi. 10.1142/S0218216512500733
- By:
- Publication type:
- Article
COMPUTATIONS OF HEEGAARD-FLOER KNOT HOMOLOGY.
- Published in:
- Journal of Knot Theory & Its Ramifications, 2012, v. 21, n. 8, p. 1250075-1, doi. 10.1142/S0218216512500757
- By:
- Publication type:
- Article
ON PRIMENESS OF LABELED ORIENTED TREES.
- Published in:
- Journal of Knot Theory & Its Ramifications, 2012, v. 21, n. 8, p. 1250077-1, doi. 10.1142/S0218216512500770
- By:
- Publication type:
- Article
RECTANGLE CONDITION FOR COMPRESSION BODIES AND 2-FOLD BRANCHED COVERINGS.
- Published in:
- Journal of Knot Theory & Its Ramifications, 2012, v. 21, n. 8, p. 1250078-1, doi. 10.1142/S0218216512500782
- By:
- Publication type:
- Article
THE COLUMN GROUP AND ITS LINK INVARIANTS.
- Published in:
- Journal of Knot Theory & Its Ramifications, 2012, v. 21, n. 7, p. 1250063-1, doi. 10.1142/S0218216512500630
- By:
- Publication type:
- Article
THE MODULE OF TWO-CHORD DIAGRAMS FOR ORIENTED KNOTS OF ZERO WINDING NUMBER IN THE SOLID TORUS.
- Published in:
- Journal of Knot Theory & Its Ramifications, 2012, v. 21, n. 7, p. 1250064-1, doi. 10.1142/S0218216512500642
- By:
- Publication type:
- Article
INTRINSICALLY LINKED GRAPHS WITH KNOTTED COMPONENTS.
- Published in:
- Journal of Knot Theory & Its Ramifications, 2012, v. 21, n. 7, p. 1250065-1, doi. 10.1142/S0218216512500654
- By:
- Publication type:
- Article
NOTES ON SHARP MOVES FOR KNOTS.
- Published in:
- Journal of Knot Theory & Its Ramifications, 2012, v. 21, n. 7, p. 1250068-1, doi. 10.1142/S021821651250068X
- By:
- Publication type:
- Article
ENUMERATING THE k-TANGLE PROJECTIONS.
- Published in:
- Journal of Knot Theory & Its Ramifications, 2012, v. 21, n. 7, p. 1250069-1, doi. 10.1142/S0218216512500691
- By:
- Publication type:
- Article
UNRAVELLING TANGLED GRAPHS.
- Published in:
- Journal of Knot Theory & Its Ramifications, 2012, v. 21, n. 7, p. 1250074-1, doi. 10.1142/S0218216512500745
- By:
- Publication type:
- Article
CUBE DIAGRAMS AND 3-DIMENSIONAL REIDEMEISTER-LIKE MOVES FOR KNOTS.
- Published in:
- Journal of Knot Theory & Its Ramifications, 2012, v. 21, n. 5, p. 1250033-1, doi. 10.1142/S0218216511009832
- By:
- Publication type:
- Article
STICK INDEX OF KNOTS AND LINKS IN THE CUBIC LATTICE.
- Published in:
- Journal of Knot Theory & Its Ramifications, 2012, v. 21, n. 5, p. 1250041-1, doi. 10.1142/S0218216511009935
- By:
- Publication type:
- Article
FAST ALGORITHMIC NIELSEN-THURSTON CLASSIFICATION OF FOUR-STRAND BRAIDS.
- Published in:
- Journal of Knot Theory & Its Ramifications, 2012, v. 21, n. 5, p. 1250043-1, doi. 10.1142/S0218216511009959
- By:
- Publication type:
- Article